# SDR IPXA2016061504649

- Difficulty date: May 18, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 27,830 hours, 18,446 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG3, RIGHT WING OTBD  AFT FLAP LOWER SURFACE OTBD OF INBD TRACK WAS DELAMINATION.   REPAIRED IAW SRM 57-53-01 AND 51-70-04.
